Odd graphs

Bohdan Zelinka

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 4, page 181-187
  • ISSN: 0044-8753

How to cite

top

Zelinka, Bohdan. "Odd graphs." Archivum Mathematicum 021.4 (1985): 181-187. <http://eudml.org/doc/18168>.

@article{Zelinka1985,
author = {Zelinka, Bohdan},
journal = {Archivum Mathematicum},
keywords = {odd graph},
language = {eng},
number = {4},
pages = {181-187},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Odd graphs},
url = {http://eudml.org/doc/18168},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Odd graphs
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 4
SP - 181
EP - 187
LA - eng
KW - odd graph
UR - http://eudml.org/doc/18168
ER -

References

top
  1. E. J. Cockayne, S. T. Hedetniemi, Towards a theory of domination in graphs, Networks 7 (1977), 247-261. (1977) Zbl0384.05051MR0483788
  2. H. M. Mulder, The Interval Function of a Graph, Math. Centrum, Amsterdam 1980. (1980) Zbl0446.05039MR0605838

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.